MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL AP HUMERAL STEM 12MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL AP HUMERAL STEM 12MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113012000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr.(b)(6), total shoulder replacement, (b)(6) hospital (b)(6) 2018.The primary tsr took place approximately 10 years ago.Surgeon indicated that the patient had a irreparable rotator cuff and that the humeral component seemed to be loose.The primary components were removed and the surgeon replaced them with a delta reverse shoulder prosthesis.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device did not find any evidence of malfunction or product error.Review of the device history records did not reveal any related manufacturing deviations or anomalies.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL AP HUMERAL STEM 12MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7348326
Report Number1818910-2018-55397
Device Sequence Number952545
Product Code HSD
UDI-Device Identifier10603295005520
UDI-Public10603295005520
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113012000
Device Lot NumberC13KD1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer06/06/2018
12/03/2018
Initial Report FDA Received Date03/19/2018
Supplement Report FDA Received Date06/08/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR